# SDR SWAA095362

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 79,643 hours, 47,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER SKIN CUTOUT.  REPAIRED SKIN PER SRM.
